# SDR SWAA2018072523798

- Difficulty date: July 3, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER CLIP GUSSET CRACKED AT BS 500D, STR 19L.  R&R GUSSET IAW DWG.
